There's a Chemists' Own for that

Chemists’ Own® Paracetamol 5 – 12 Years Susp 100mL & 200mL

Effective temporary relief of pain & fever in children.

Alternative to Panadol® Children.

Find this product at a store near you
  • Headache
  • Pain associated with cold & flu
  • Toothache
  • Fever
  • Paracetamol is gentle on the stomach
  • Tutti Frutti/Vanilla flavour
  • Suitable for children 5 - 12 years
  • Does not contain: sugar, gluten, colour, dairy, aspirin or alcohol.
  • Made in Australia

Each 1 mL contains:
Paracetamol 48 mg/mL